Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Headaches around left eye, occurs in hot climates. Using arix, fludan. Continue throughout life?

usually I m getting a bad headache that could last a couple of days. It s in the left side and also around the left eye also. Sometimes it happens after looking at a computer screen for a while and especially on hot days.After seeking medical advice was diagnosed with migraine and currently using Arix,Fludan and Propranolol , Will I have to take these medications daily for the rest of my life?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Based on your symptoms, I agree with your doctor's diagnosis that you are suffering from migraine.

If someone has frequent headaches (more than two times per month), then, a preventive medication is required. However, is someone gets only one or two episodes of headaches per month, then, the daily preventive medications may be stopped. You also can stop if you get infrequent episodes of headache (one or two times per month).

In addition, you should sleep and eat well, and avoid stress, to cure migraine.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor